Thunderstorm Wind, Hinds
- When
- June 6, 12:45 PM CST
- Where
- Hinds County, Clinton
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $2,000
- Reported by
- UTILITY COMPANY
- Coordinates
- 32.333, -90.333
A couple of power lines were blown down.
5 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 6, 8:55 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 955 AM CDT SUN JUN 6 2004 .DISCUSSION...WILL ISSUE AN UPDATE TO ADJUST TEMPS ACROSS THE NORTH AS CLOUDS AND PRECIP WILL SHOULD KEEP TEMPS IN THE UPPER 70S. THE OTHER FIELD THAT WILL BE ADJUSTED IS THE POPS. THE NORTHER HALF LOOKS GOOD AND WILL KEEP CATEGORICAL ACROSS THE NORTH WITH LIKELY CENTRAL. WILL LOWER THE SOUTHERN 1/3 TO 30S AS LOWER 850 MB THETA E AIR WILL BE ADVECTING ACROSS THAT REGION. ALSO OF NOTE IS THE CIRCULATION ON THE BACKSIDE OF AN MCV THAT IS OVER MOB. THIS FLOW WILL SUPPORT SUBSIDENCE AND KEEP JUST ABOUT ALL CONVECTION AT BAY. UPDATES WILL BE OUT SHORTLY. GRAPHICS HAVE BEEN SENT. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 36/ENTREMONT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 124 PM CDT SUN JUN 06 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 071824- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 124 PM CDT SUN JUN 06 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS A GOOD PORTION OF THE REGION THIS AFTERNOON AND EARLY EVENING. THE MOST CONCENTRATED AREAS OF STORMS WILL OCCUR ACROSS AREAS EAST OF I-55 AND SOUTH OF I-20 AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE AREA. SOME STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG AND PRODUCE CONTINUOUS LIGHTNING AND WIND GUSTS TO 40 MPH. STORM ACTIVITY IS EXPECTED TO DIMINISH BETWEEN 7 AND 9 PM. ...FLOODING... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP WITHIN A VERY MOIST AIRMASS AND BRING THE POTENTIAL OF BRIEF HEAVY RAIN THROUGH EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO DUMP A QUICK 1 TO 2 INCHES OF RAIN AND CAUSE PONDING ON ROADS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH SUNDAY...JUNE 13TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The Jackson/Brandon,MS radar (KDGX), 33 km away, was scanning. The volume nearest the first event began at 18:43 UTC.
5 thunderstorm wind. Local standard time, as filed.
A couple of power lines were blown down.
Several trees were blown down in town and just north of town. Some trees fell on a few homes and businesses.
Fifteen to twenty trees were blown down across the southwest portion of the county.
Two trees were blown down.
A few trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5402760, 5402761, 5402762, 5402763, 5402764.